# SDR SWAA2018051521930

- Difficulty date: April 26, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 320-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS 320 TO 340, LBL 60.  R & R THE SUPPORT ANGLE IAW SRM & DWG.
